Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 340192, 12 pages
http://dx.doi.org/10.1155/2011/340192
Research Article

An Improved Predictor-Corrector Interior-Point Algorithm for Linear Complementarity Problems with 𝑂 ( 𝑛 𝐿 ) -Iteration Complexity

1School of Economics and Management, Wuhan University, Wuhan 430072, China
2School of Economics, Wuhan University of Technology, Wuhan 430070, China

Received 18 September 2011; Revised 23 November 2011; Accepted 24 November 2011

Academic Editor: Chong Lin

Copyright © 2011 Debin Fang and Qian Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Debin Fang and Qian Yu, “ An Improved Predictor-Corrector Interior-Point Algorithm for Linear Complementarity Problems with -Iteration Complexity ,” Journal of Applied Mathematics, vol. 2011, Article ID 340192, 12 pages, 2011. https://doi.org/10.1155/2011/340192.